Is Acutane Safe

“Is Acutane Safe?”“Does Acutane Work?”

Are you looking for the facts about acutane? Want to know if it works or not? What about the side effects?

I was a severe acne sufferer, and at one point was thinking about trying acutane. Before I discovered the secret cleared my skin I researched everything I could find about acutane. Anything you want to know about it I can tell you.

I’ve prepared this web page with the most surprising results of my research. If you want to know about acutane it’s something you should check out. Here are the acutane reports links for your review…

Acutane Side Effects

A little disturbing once you find out what they are. But it’s better you find out now then after you’ve taken the drug.

Does Acutane Make Acne Worse in The Long Run?

Find out what I’ve uncovered about the long-term results of acutane use. Continued ยป

Want more stuff like this?

Sign up for our free newsletter & receive my special 4 report tutorial that explains The 3 Hidden Hormonal Origins of Acne You've Never Heard of Before...

No worries mate. Your email is safe with us.

3 Responses to Is Acutane Safe

  1. My son tooke this acutane while in high school for cyst type acne on face and back ( mostly b/c of back) He has had stomach issues for several years now. I was not aware how severe of a problem it was as he has spent the last four years away attending college. He was home for 3 months this summer and I became concerned. He is into being healthy and working out , runs etc. It seems that everytime he eats he has to go to the bathroom. I’ve asked him about it and he just thinks it is nothing. I am concerned it may be something that should be checked. I know acutane had various side effects. could this be something from taking this medication or would this only happen while on the medication? I have asked about him taking various things, fat burners etc. and he says he is not taking anything that would cause the stomach issues. He is so use to it I think he thinks it is “normal”. I am not so sure. Should I have him go to our family doctor and what would they check for if he would go? I

    • Kathy,

      With the lawsuits it has been proven to cause such diseases as Crohn’s, IBD (irritable bowel disease), and ulcerative colitis. These are all very serious diseases and experienced in some cases of Acutane users. I reccomend (though not a doctor) that you go to a doctor and ask to be referred to a Gastroenterologist. They will be able to diagnose any of these illnesses and be able to diagnose a probable cause. These are all deadly diseases potentially but somebody who is aware can lead a full life. My Grandfather recently died due to ulcerative colitis at 87 showing it is not a death sentence. I highly suggest doing this as it may help him learn how certain diets and other treatments can be used to help.

      Best wishes,

      Ryan.

      P.S. You and your son know if this is normal and taking medical advice from anybody but a doctor may not be advised. If you and he are worried, or even to calm you own fears. I suggest talking to a doctor sooner rather than later.

  2. Anonymous says:

    it must be from the high amount of food he is intaking since he is so active. High fiber and carbs along with protein = more trips to the bathroom how ever this is normal and is healthy :)

Leave a reply

privacy policy | terms of use | disclaimer
© 1999 -All Rights Reserved